Proper Handling Of Itchy Skin And Bruntusan Skin?
Assalamu’alaykum doctor r nMy mother has itchy feet and is like an implant, is the 2% ketoconazole ointment and ceterizine HCI and amoxicillin trihydrate 500 mg suitable for foot skin ??
Hi Santih, thank you for asking at HealthReplies.com
Beroporus that feels itchy, usually caused by an allergic reaction. Can be an allergic reaction from foods such as shrimp or eggs, can also be an allergic reaction due to cold temperatures. Allergic reactions are localized to one particular part of the body, usually caused by an allergic reaction due to contact from certain allergens, such as coins or metal materials, called allergic contact dermatitis. In addition, it can also be an irritant reaction due to contact with irritants, such as detergents, called irritant contact dermatitis.
If your mother's complaint is an allergic response from the body, then the right treatment is to avoid the trigger. The types of drugs needed are anti-inflammatory drugs (such as dexamethasone), anti-itching drugs (such as cetirizin) and anti-inflammatory ointments (such as hydrocortisone or betamethasone).
Meanwhile, ketoconazole is an anti-fungal medication for treating fungal infections such as ringworm and phlegm. While amoxicilin is an antibiotic to treat infectious diseases caused by bacteria.
You should take your mother to the nearest doctor, so that an examination can be done to find out the cause. Is your mother's bruntusan really caused by an allergic reaction or an irritant reaction or even due to bacterial or fungal infections.
Thus hopefully useful.